# SDR GTIA050118

- Difficulty date: March 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB TIP FAIRING HAVE SCRATCHED/GOUGED ON BOTH SIDE.  BLENDED DAMAGED AREA AT VERT STAB MATERIAL LOSS OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER IAW SRM 55-01 FIG 4.  TREATED AND PRIMED, INSTALLED FILLER AND DOUBLER IAW SRM 51-30-2.  (M)
